MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION DUODENAL CONTROLLED-RELEASE STENT - UNCOVERED; MUM STENT, METALIC EXPANDABLE, DUODENAL

COOK IRELAND LTD EVOLUTION DUODENAL CONTROLLED-RELEASE STENT - UNCOVERED; MUM STENT, METALIC EXPANDABLE, DUODENAL
Model Number G48025
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
510(k)#: k163468 investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
The stent was put down into the patient, but would not deploy.Procedure was completed using another stent."as per complaint form"; staff advised the stent was in position over the guidewire and when they removed the red indicator tab to squeeze the trigger the stent failed to deply at all.Another stent was used to complete the procedure.
 
Additional Manufacturer Narrative
510(k)#: k163468.Lab evaluation completed on 05-dec-2019 that confirmed the flexor did not kink/break.This file was initially assessed as "flexor kinked/broken" which is a malfunction precedence.This file has been re-assessed based on the lab evaluation details and no longer meets the fda mdr reporting criteria of a malfunction report.
 
Event or Problem Description
This report is being submitted to cancel the initial report submitted based on the receipt of additional information.

Brand Name
EVOLUTION DUODENAL CONTROLLED-RELEASE STENT - UNCOVERED
Common Device Name
MUM STENT, METALIC EXPANDABLE, DUODENAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key9443471
Report Number3001845648-2019-00699
Device Sequence Number2242378
Product Code MUM
UDI-Device Identifier10827002480251
UDI-Public(01)10827002480251(17)201231(10)C1571377
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberG48025
Device Catalogue NumberEVO-22-27-6-D
Device Lot NumberC1571377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/04/2019
Event Location Hospital
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1